Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


aching muscles in my legs
Jul 12, 2002

I am not on any meds a tthis time i was diagones 4 years ago but htere is times when my muscles hurt so bad. the ones in my legs at times burn and this worries me alot. there is times wehn my legs hurt so bad i cant even walk is there something i should ask my doctor to check. even my back at times kills me. i dont know maybe i worry to much but soemthing just dont seem right.

Response from Dr. Henry

Pain in the legs can sometime be due to myopathy (muscle inflammation) or neuropathy (nerve damage). HIV and/or its treatment as well as other conditions can cause that symptoms. I recommend seeing a neurologist to sort out. KH



Previous
can aid/hiv cause lost of hearing
Next
Abcess/Boils after Switching to PI

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement